# SDR DALA2022051003231

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Coupling
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 NEED TO REPLACE LH FRAME FOOT COUPLING. (CORRODED) CORRECTIVE ACTION: REPLACED LH FRAME FOOT COUPLING PER DELTA WORKCARD AMDS 5311-01239-02A. (2228995)
